# SDR SWAA2024090424661

- Difficulty date: August 9, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#01 A-043 R1 DOOR CENTER SCUFF PLATE OUTER AFT CORNER CRACKED<[01] REMOVED AND REPLACED R1 DOOR CENTER SCUFF PLATE I.A.W. AMM 53-11-01-000-801 AND AMM 53-11-01-420-801;[02] VERIFIED STEP 1 AUDIT CW
